# SDR COMA0770016

- Difficulty date: February 16, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 6,325 hours, 4,604 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 4998 - TAKEOFF ABORTED DUE TO CONFIG RUDDER WARNING MESSAGE.  AIRCRAFT SPEED WAS APPROX 10 KTS.  PERFORMED OPS CHECK OF RUDDER TRIM SYSTEM AND CHECKED RUDDER POSITION TRANSMITTER RIGGING, ALL CHECKS GOOD.
